# SDR DALA2024010500203

- Difficulty date: November 23, 2023
- Submitted: January 6, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- A SKIN LAYER CRACK WAS FOUND ON THE LEADING-EDGE SKIN ON THE RHS OF THE VERTICAL STABILIZER OF A B717-200. THE CRACK WAS REPAIRED PER ER/A 613198-14. THIS ER/A REQUIRES FOLLOW ON INSPECTION. UPDATED MONITOR LOG THRESHOLD TO ACCOUNT FOR TIME FLOWN SINCE SECTION I: PERMANENT REPAIR WAS ACCOMPLISHED. SECTION II: REPETITIVE INSPECTIONS INITIALLY DUE AT 4,600 FC FROM REPAIR ACCOMPLISHMENT (4,500 FC FROM CURRENT FC). ASSOCIATED ER/A CHANGED FROM 00-613198 TO 14-613198 FOR AC 9566. (LP #0078171)
